MathSciNet Relay Station
MathSciNet bibliographic data
MR1086326 05E05 (05A17 05E10 15A15)
Goulden, I. P.; Jackson, D. M. Immanants, Schur functions, and the MacMahon master theorem. Proc. Amer. Math. Soc. 115 (1992), no. 3, 605–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement